# SDR IPXA2016012598318

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 16,689 hours, 10,225 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LOSS OF HYDRAULIC GREEN SYSTEM.  LANDED WITHOUT INCIDENT.  FOUND GREEN FILTER LOOSE.  TIGHTENED AND LEAK CHECKS GOOD, REF MM 12-12-29.
